Abdelouaheb Ardjouni     (Department of Mathematics and Informatics, University of Souk Ahras, P.O. Box 1553, Souk Ahras, 41000, Algeria)
Ahcene Djoudi     (Department of Mathematics, University of Annaba, P.O. Box 12, Annaba, 23000, Algeria)


In this article, we prove the existence and approximation of solutions of the initial value problems of nonlinear hybrid Caputo fractional integro-differential equations. The main tool employed here is the Dhage iteration principle in a partially ordered normed linear space. An example is also given to illustrate the main results.


Approximating solutions, Initial value problems, Dhage iteration principle, Hybrid fixed point theorem

Full Text:



Ahmad B., Ntouyas S.K. Nonlocal boundary value problems for hybrid fractional differential equations and inclusions of Hadamard type. Fractional Differ. Calc., 2015. Vol. 5, No. 2. P. 107–123. DOI: 10.7153/fdc-05-10

Ahmad B., Ntouyas S.K. Initial-value problems for hybrid Hadamard fractional differential equations. Electron. J. Differential Equations, 2014. Vol. 2014, No. 161. P. 1–8.

Boulares H., Ardjouni A., Laskri Y. Positive solutions for nonlinear fractional differential equations. Positivity, 2017. Vol. 21, No. 3. P. 1201–1212. DOI: 10.1007/s11117-016-0461-x

Boulares H., Ardjouni A., Laskri Y. Stability in delay nonlinear fractional differential equations. Rend. Circ. Mat. Palermo (2), 2016. Vol. 65, No. 2. P. 243–253. DOI: 10.1007/s12215-016-0230-5

Dhage B.C. Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations. Differ. Equ. Appl., 2013. Vol. 5, No. 2. P. 155–184. DOI: 10.7153/dea-05-11

Dhage B.C. Partially condensing mappings in ordered normed linear spaces and applications to functional integral equations. Tamkang J. Math., 2014. Vol. 45, No. 4. P. 397–426. DOI: 10.5556/j.tkjm.45.2014.1512

Dhage B.C., Dhage S.B., Ntouyas S.K. Approximating solutions of nonlinear hybrid differential equations. Appl. Math. Lett., 2014. Vol. 34. P. 76–80. DOI: 10.1016/j.aml.2014.04.002

Dhage B.C., Dhage S.B., Ntouyas S.K. Approximating solutions of nonlinear second order ordinary differential equations via Dhage iteration principle. Malaya J. Mat., 2016. Vol. 4, No. 1. P. 8–18. URL:

Dhage B.C., Khurpe G.T., Shete A.Y., Salunke J.N. Existence and approximate solutions for nonlinear hybrid fractional integro-differential equations. Int. J. Anal. Appl., 2016. Vol. 11, No. 2. P. 157–167. URL:

Dhage B.C., Lakshmikantham V. Basic results on hybrid differential equations. Nonlinear Anal. Hybrid Syst., 2010. Vol. 4, No. 3. P. 414–424. DOI: 10.1016/j.nahs.2009.10.005 DOI: 10.1016/j.nahs.2009.10.005

Ge F., Kou C. Stability analysis by Krasnoselskii’sfixed point theorem for nonlinear fractional differential equations. Appl. Math. Comput., 2015. Vol. 257. P. 308–316. DOI: 10.1016/j.amc.2014.11.109

Ge F., Kou C. Asymptotic stability of solutions of nonlinear fractional differential equations of order 1 < α < 2. J. Shanghai Normal Univ. Nat. Sci., 2015. Vol. 44, No. 3. P. 284–290.

Gomoyunov M.I. Fractional derivatives of convex Lyapunov functions and control problems in fractional order systems. Fract. Calc. Appl. Anal., 2018. Vol. 21, No. 5. P. 1238–1261. DOI: 10.1515/fca-2018-0066

14. Heikkilä S., Lakshmikantham V. Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations. New York: Marcel Dekker inc., 1994. 536 p. DOI: 10.1201/9780203746493

Kilbas A.A., Srivastava H.H., Trujillo J.J. Theory and Applications of Fractional Differential Equations. Amsterdam: Elsevier Science, 2006. 540 p.

Kou C., Zhou H., Yan Y. Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis. Nonlinear Anal., 2011. Vol. 74, No. 17. P. 5975–5986. DOI: 10.1016/

Lakshmikantham V., Vatsala A.S. Basic theory of fractional differential equations. Nonlinear Anal., 2008. Vol. 69, No. 8. P. 2677–2682. DOI: 10.1016/

Li N., Wang C. New existence results of positive solution for a class of nonlinear fractional differential equations. Acta Math. Sci., 2013. Vol. 33, No. 3. P. 847–854. DOI: 10.1016/S0252-9602(13)60044-2

Podlubny I. Fractional Differential Equations. San Diego: Academic Press, 1999. 340 p.

Zhao Y., Sun S., Han Z., Li Q. Theory of fractional hybrid differential equations. Comput. Math. Appl., 2011. Vol. 62, No. 3. P. 1312–1324. DOI: 10.1016/j.camwa.2011.03.041


Article Metrics

Metrics Loading ...


  • There are currently no refbacks.